Jump to content

Search the Community

Showing results for tags 'multi drugs tapering'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello everyone, I would be grateful for some advice about which one of these drugs to taper from first. I am currently tapering the Quetiapine after a crisis last year when my dose was put up. My current medication: Escitalopram (Lexepro) 15mg - been on this for 10 years Quetiapine - 300mg - been on this for about 4 years Pregabline - 150mg - been on this for 3 months (and once in 2015 for about 6 months. I have been on Escitalopram for 10 years. At that time, I was also given Mertazapine 30mg which I was easily able to withdraw from quite quickly. I continued on the Escitalopram alone until 2013 when I felt brave enough to try and taper. I spent about 6 months doing this (but now realize that I was tapering much too quickly). I cleaned up my diet and self-care, took supplements and didn't experience any withdrawal symptoms. 2-3 months later, I woke up one day in extreme panic with the most intense physical sensations. A few months living with this constantly, I was suicidal and in crisis. I immediately went back on the Escitalopram.To cut a long story short, I was put on lots of different drugs again (on top of the Escitalopram) for 'treatment resistant depression' - Mertazapine, Lithium. Nothing helped, I became homeless and suicidal. After some time, I began taking Quetiapine 200mg and 150mg of Pregablin on top of the Escitalopram 15mg. In 2015 stabilised but don't believe it was because of the drugs. I came off the Pregabln using the liquid medication and didn't have any withdrawal symptoms. I was completely stable for about 4 years on this combination of drugs but hated the side effects of the Quetiapine - mainly weight gain and the disruption to my social life and it's extreme sedation. However in September 2019, completely out of the blue, with no triggers, again I woke up in extreme terror wit the same physical sensations which led me into suicidal crisis again and was hospitalised briefly. I didn't want to adjust my medication because I really didn't believe it was doing anything. If it was, how could this happen to me again? After a few months, I was so desperate, I sought out psychiatric input and my Quetiapine dose was put up to 450mg (50mg in the morning, 400mg at night). I have since stablized and have begun to reduce my Quetiapine dose. I have been reducing 25mg every week and am now on 300mg. Questions: In the last few years, I didn't have the courage to taper down from the 200mg of Quetiapine I was on for 4 years. Should I keep going on the taper I'm on now and try to get off it completely? My previous withdrawal from Pregablin in 2015 was easy. Should I start with this? When I withdrew from the Escitalopram in 2013 and had severe symptoms 2-3 months later, the psychiatrist said that this was the underlying illness recurring. I'm not sure this is true as I had no obvious triggers, no extra stress in my life. The drug i would most like to be free from is the Quetiapine. Thank you for any input.
  2. Hi, I am a brand new member here. I know I messed up my tapering very gravely. I wish I had found this website and the thread "Taking Multiple Pschy Drugs" posted by Administrator Altostrata. But I had Not and now my life is in complete Ruins. I know I was supposed to wait until my body could fully recover from Valium taper before I started tapering Gabapentin with a slow tapering schedule. However, I am currently being forced to get off Gabapentin ASAP per pain specialist's order since this med could potentially deplete my sodium. I found this out when I was forced by my PCP to go to ER as my sodium dropped to 126. I also now know I should have researched about Gabapentin before getting on it but it is too late for that now. Now, in additional to severe cold burning skin and internal muscle vibrating along with many other symptoms, I am dealing with with acute symptoms that cause me to be bed ridden almost completely. These symptoms match exactly what have been described for Stiff-Person Syndrome. My muscles stiffen up acutely throughout my body. My entire body feels like I weight a ton of lead. My right side is much worse than my left side. Both my legs stiffen up stone and feel heavy like lead as well. I drag my right foot when I manage to walk a few feet. My stomach is bloated and tense and i can hardly eat. I have been forcing to drink Boost drinks for my diets. There are many more symptoms I have to endure but the acute spasticity of my entire body is the most severe. I lost the use of my right hand completely due to spasm. I am a paper pusher by profession but I cannot even pay one single bill to save my own life using my right hand. I can no longer sit at my computer due to severe muscle vibration of my upper body. My nerves on both of my legs and right hand feels like they are contrasting. I have to keep stretching my right hand throughout the day or it will claw up. Strangely, my left arm escape most of the symptoms described here so I have to rely on the left to do simple things eventhough I am right handed. I type this entire text using my left had one letter at a time on my Ipad while laying flat on bed. I am so afraid that I will become paralyzed with all of these symptoms. I was prescribed Valium for spasm due to cervical spine surgery. I was prescribed Gabapentin for nerve pain. I read Gabapentin can also have muscle relaxant property. I also read tapering from Valium can cause the initial illness to resurface at a greater degree. However, the spasticity and spasm throughout my entire body, except for the left arm, is so terrifying and debilitating to the point of driving me into the depth of total and complete despair. Has any Administrator or member come across or heard of any situation like what I am facing? Is this caused by the rapid tapering of Gabapentin or this is likely a new health problem that I am facing? Looking back, I now realize the spasticity has been developed slowly about 3 months into Gabapentin but it accelerated with lightning speed within the last 2 months or so. However, I has always thought the spasm had been the return of symptoms due to Valium withdrawal. I now realize how deadly it is to be dealing with multi drug tapering as I cannot tell why each symptom surfaces. I also want to say that based on what I have been experiencing so far, I think Gabapentin is a much more difficult drug to deal with than Valium for some people. The website Drugs.com lists all of the dangerous side effects of a Gabapentin. This is a very very dangerous and evil drug, at least for me and few other members. The side effects are Satanic for those who cannot tolerate this med. I am grateful if any Administrator or member can share some thoughts with me regarding the severe and life altering spasticity and spasm that I am facing. I have ignorantly walked into Hell and do not know how to get out. Sheer punishment on so many levels. Please Help. Thank you. PS. I do not know why my drug history does not show up at the bottom of this text but everything is listed on my profile.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy